MathSciNet Relay Station
MathSciNet bibliographic data
MR1026910 (90j:65140) 65N50 (65F10)
Kuznetsov, Yu. A. Algebraic multigrid domain decomposition methods. Soviet J. Numer. Anal. Math. Modelling 4 (1989), no. 5, 351–379.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement